# SDR 200419

- Difficulty date: October 30, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N807WP
- Make and model: Dhav DHC8103
- Aircraft serial: 023
- Aircraft time: 39,118 hours, 62,915 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(PIREP) LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF.  PERFORMED ALT GEAR EXT PROCEDURE, OVERHEAD DOOR WAS FOUND OPEN.  (MX) CONSULTED W/FLT CREW AND DETERMINED FAILURE TO RETRACT DUE TO OPEN EMERGENCY MLG RELEASE DOOR.  PERFORMED EXPANDED PSEU BITE DIAGNOSTIC TEST AND RECOVERED CORROBATIVE FAULT CODES IAW DHC MM 32-61-50 PG 202-204 PARA 2A.  NO FURTHER DEFECTS NOTED.
